# SDR U2RA2022082300040

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 84,675 hours, 13,122 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Power Supply
- Part number: 900835AB
- Part serial: 103956
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR ASSIST BATTERY PACK DOES NOT TEST - REMOVED AND REPLACED POWER PACK IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 52-23-14.
